Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Hit on eye, optic nerve damaged, vision lost. Applying fortified vancomycin, besix, genteal gel. Treatment?

i meet with an accident and the right eye had a transection and as per the diagnostics done by doctor (opthalmalogist) , the optic nerve is damaged causing vision lost. presently the doctors are preserving the right with medicine they are healing the infections. presently the medicines applied on the right eye are fortified vancomycin E/D, Besix E/D, Ciplox Eye ointment, Genteal Gel. Kindly provide the details of the treatment as early as possible.
Asked On : Wed, 16 May 2012
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Ophthalmologist 's  Response
Drugs you are presently using is to control bacterial infection that might have occured during accdent. This is not sufficient for optic nerve damage. It needs decompression either by surgery or by medicine as an emergency procedure. You may talk about it to your ophthalmologist and get necessary referral to a neurophthalmolgist.
Answered: Sun, 25 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor